# SDR P5CA9800126

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: R 2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AFT UPPER CORNER OF FRAME IS CRACKED.  REPAIRED FRAME PER SRM 52-10-02 FIG 10.
